# SDR WX0A071837

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug MD 83
- Aircraft serial: 49625
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS MULTIPLE DENTS ALONG LOWER EDGE.  REPAIRED FWD CARGO DOOR LOWER EDGE IAW SRM 52-05 FIG 67.
